I took 4 shots of Bydureon but after getting bad pain in my abdomen after every shot and those terrible itchy, red lumps my dr pulled me off of it. I went to the ER the one night cause the pain was pretty bad. My CATScan showed that I have mild hydronephrosis in my kidneys. I see a urologist Tuesday to see what is to be done and so on. My question is: Anyone had these kinds of problems after using Bydureon? I had no kidney problems prior or pain.
This is all the official website has about kidneys. "Tell your healthcare provider if you have or had kidney problems or a kidney transplant. BYDUREON may cause nausea, vomiting, or diarrhea, leading to loss of fluids (dehydration). Dehydration may cause kidney failure; this can happen in people who have never had kidney problems before. Call your healthcare provider right away if you have nausea, vomiting, or diarrhea that will not go away or if you cannot drink liquids." I didn't find anything else. I know this is an older post, but I hope you are better and found the right medicine for you. The light stomach pains are sometimes attributed to the indigestion it can cause.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 1 answer
Metformin - Hi, I was diagnosed with type 2 diabetes end of August. The Bydureon they put me on gave
Posted 6 Oct 2013 • 2 answers
Posted 7 Oct 2013 • 1 answer
Posted 11 Nov 2013 • 1 answer
Posted 21 Jul 2014 • 3 answers